# SDR REXA2022060601012

- Difficulty date: March 8, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 31,082 hours, 20,996 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Part number: CC670140273
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLAP ACCESS PANEL 684ET CHAFED. BLENDED CHAFE DIMENSIONS AS FOLLOWS: 4.0"X.75"X.015" DEEP.	REMOVE AND REPLACE PANEL.
